# SDR ASMF200404005

- Difficulty date: April 6, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 38,861 hours, 27,203 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Hose
- Condition: Damaged
- Location: Lt Eng Pt2
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK CAPTAIN REPORTED A DIFFERENCE OF 0.09 BETWEEN EPR´S, BEING LEFT BIGGER.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE THE LEFT ENGINE PT2 HOSE WAS REPLACED AND CHECKED BY LEAKS IAW MM 77-11-01, TEST CORRECT.
